In the present work, we investigate estimates of the deviations of the periodic functions from the linear operators constructed on the basis of its Fourier series in reflexive weighted Orlicz spaces with Muckenhoupt weights. In particular, the orders of approximation of Zygmund and Abel-Poisson means of Fourier trigonometric series were estimated by the $k-th$~modulus of smoothness in reflexive weighted Orlicz spaces with Muckenhoupt weights.
"Linear methods of summing Fourier series and approximation in weighted Orliczspaces,"
Turkish Journal of Mathematics: Vol. 42:
6, Article 6.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss6/6